# SDR HNAA9900167

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909HA
- Make and model: Dhav DHC8102
- Aircraft serial: 018
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 82910010107
- Condition: Leaking
- Location: Nlg
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER REAR RETRACTION LOUD RUSHING AIR NOISE, BURNING SMELL AND NOTICED SMOKE UNDER RIGHT C/B PNL.  FOUND HYD LEAK IN NLG DOWN LINE UNDER COCKPIT FLOOR.  INSTALLED SPLICE IN LINE USING QUICK FIT HYD REPAIR KIT LEAK AND OPS CHECK GOOD.
